# SDR FDEA201001070027

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA38051
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR FWD LWR CORNER FOUND WITH LOOSE RIVETS AS MARKED.  REPAIRED IAW SRM 52-30-16 REPAIR 3, FIGURE 201, REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
